Ask a doctor

What Can I Do for Swelling After Restylane?

What can be done with swelling that is still present a month after Restylane was injected under the eyes?

 

Doctor Answers (3)

Swelling under eyes after filler

+1

If you have persistent swelling under the eyes after a filler is placed, I would consider returning to you doctor to perhaps have it dissolved a bit.


Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Restylane swelling

+1

I would see your doctor to consider one of two options: 1) poke the skin over the swelling and try to remove the product by squeezing it out or 2) inject a small amount of hyaluronidase to reduce the amount of restylane that is there to thus reduce swelling. If the swelling is mild, you may want to wait a little longer before considering the above options as often swelling improves bit by bit with time.

Elizabeth F. Rostan, MD
Charlotte Dermatologist
4.5 out of 5 stars 11 reviews

Swelling after restylane

+1

I would discuss with your treating physician the option of hyaluronidase injections to dissolve some of the restylane under the eyes. Small volumes of hyaluronidase injected at 1 week intervals for a few sessions ought to take care of your problem. If you do nothing, eventually the swelling will resolve on its own, but it would take months.

Good luck.

Bryan K. Chen, MD
San Diego Dermatologist
5.0 out of 5 stars 4 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.